# SDR REXA2015061700605

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 22,247 hours, 19,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMER LIGHTING AT SEAT 8C IS OUT OF PLACE, NOT STICKING IN PLACE.  SECURED TRACK LIGHTING IAW AMM 33-51-01.
